# SDR UF6A950211

- Difficulty date: February 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 3444 · Ground Proximity System
- Part: Gpws Computer
- Part number: 9650576020
- Condition: Failed
- Location: Avionics Bay
- Part time: 4,037 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SBN - FLT 5104 - AFTER TAKEOFF 'TAKEOFF CONFIGURATION' WARNING SOUNDED.  MAINTENANCE REPLACED GPWS COMPUTER.  (Z)
